Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A multiplication formula for module subcategories of Ext-symmetry


Authors: Jie Xiao and Fan Xu
Journal: Proc. Amer. Math. Soc. 137 (2009), 2517-2528
MSC (2000): Primary 16G20, 14M99; Secondary 20G05
Published electronically: March 17, 2009
MathSciNet review: 2497463
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define evaluation forms associated to objects in a module subcategory of Ext-symmetry generated by finitely many simple modules over a path algebra with relations and prove a multiplication formula for the product of two evaluation forms. It is analogous to a multiplication formula for the product of two evaluation forms associated to modules over a preprojective algebra given by Geiss, Leclerc and Schröer in Compositio Math. 143 (2007), 1313-1334.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16G20, 14M99, 20G05

Retrieve articles in all journals with MSC (2000): 16G20, 14M99, 20G05


Additional Information

Jie Xiao
Affiliation: Department of Mathematics, Tsinghua University, Beijing 100084, People’s Republic of China
Email: jxiao@math.tsinghua.edu.cn

Fan Xu
Affiliation: Department of Mathematics, Tsinghua University, Beijing 100084, People’s Republic of China
Email: fanxu@mail.tsinghua.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09886-4
PII: S 0002-9939(09)09886-4
Keywords: Ext-symmetry, module variety, flag variety, composition series.
Received by editor(s): January 18, 2008
Received by editor(s) in revised form: September 26, 2008
Published electronically: March 17, 2009
Additional Notes: The research was supported in part by NSF of China (No. 10631010)
Communicated by: Martin Lorenz
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.